# SDR IPXA2020013151604

- Difficulty date: January 14, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LONGERON 15 L/H IS CRACKED AT STA. 1341.REMOVED, FABRICATED AND REPLACED T ANGLE IAW DWG. AEA7568-21 AND SRM 51-35-01. (MINOR)
